# SDR CALA2013100991883

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,473 hours, 14,293 cycles
- Engine: Pwa PW4060
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 285T0017201
- Part serial: D04676
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FLT CONT ELEC EICAS BITE & STAB TRIM MX MESSAGES SHOW.  FOUND 1L & 2L POWER SUPPLY MODULES FAULTED.  REPLACED NR 1 LT CSEU, OPERATIONS CHECKED NORMAL.  MESSAGES CLEARED.
